# SDR MALA976409

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31XJ
- Make and model: Saab SF340A
- Aircraft serial: 031
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 899253
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE FIRE WARNING CAME ON DURING TAXI THEN WENT OUT, THEN CAME BACK ON AGAIN, WENT OUT DURING TAXI BACK TO HANGER.  MAINTENANCE REPLACED FIRE DETECTION LOOP IAW AMM 26-11-05, OPS CHECK GOOD.
